# SDR IIFR004F

- Difficulty date: October 13, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N2193X
- Make and model: Bell 206B
- Aircraft serial: 3506
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206031200037
- Condition: Cracked
- Location: Box Beam
- Component: Box Beam, Bell
- Component part number: 206031200129
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER CAP ANGLE PN 206-031-200-037 CRACKED 5.250 IN.  MEASURED FROM THE FORWARD TIP OF THE CAP ANGLE ON THE HORIZONTAL SECTION AND OF THE CAP ANGLE ON THE HORIZONTAL SECTION AND 5.625 IN.  FROM THE FORWARD TIP OF THE CAP ANGLE ON THE VERTICAL SECTION GOING THROUGH RIVET HOLE.  ENCLOSED ARE 2 EA.  PICTURES OF THE CRACK FOR YOUR REVIEW.  THE CRACK WAS FOUND DURING NORMAL MAINTENANCE.  DO NOT KNOW THE CAUSE, NOR HAVE PREVENTIVE RECOMMENDATION.  THE CAP ANGLE IS BEING REPLACED WITH LIKE PART.
